# SDR DALA13040991708

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 51,197 hours, 12,268 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PDC SQUIB TEST EMERGENCY ESCAPE LIGHT FAILED.  REPLACED LT OVERWING SLIDE SQUIB BATTERY CHARGER AND BATTERY PACK IAW AMM 25-65.  OPS CHECKED GOOD, OK FOR SERVICE.
